# SDR IXXA0400012O

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45992335
- Aircraft time: 73,382 hours, 23,001 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H2024B
- Condition: Broken
- Location: Mlg Door
- Part time: 73,382 hours, 23,001 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM WSAP TO RJTY, DOORS NOT LATCHED LIGHT CAME ON.  BOTH ALTERNATE LIGHTS STAYED OUT.  MAINTENANCE REMOVED AND REPLACED RIGHT LATCH DOOR SWITCH PER ALL APPLICABLE MANUALS OPERATIONAL CHECK GOOD ON GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.
